Aa
A
A
A
Close
Anxiety Community
23k Members
Avatar universal

zyprexa withdrawal

I have been on 2.5 mg of Zyprexa daily  since 2001. It was meant to treat anxiety and PTSD. I felt much better taking this drug and take topamaz and prozac as well. I have gained over 45 lbs feel hungry all the time and am very concerned about my weight. I have tried many times to go off this medication but I am hopelessly addicted. I have tried to go off slowly, maybe not slowly enough but even though I am on a relatively low dose I have severe effects such as severe anxiety, nausea, headaches, insomnia, skin rashes and a general feeling of being unwell. I feel so disturbed I always end up going back on the medication. I don't know if there is a light at the end of tunnel and how long those terrible feelings would last for? What can I do? How do I get of this horrible medication and is there something I can take instead? Am I likely to feel less hungry and be able to lose the weight I have gained? I find that when I go off I tend to lose weight.
0 Responses
Have an Answer?
Top Anxiety Answerers
Avatar universal
Arlington, VA
370181 tn?1428180348
Arlington, WA
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Find out what can trigger a panic attack – and what to do if you have one.
A guide to 10 common phobias.
Take control of tension today.
These simple pick-me-ups squash stress.
Don’t let the winter chill send your smile into deep hibernation. Try these 10 mood-boosting tips to get your happy back
Want to wake up rested and refreshed?